# SDR AALA202106308429

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 66,251 hours, 25,114 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pintle Pin
- Part number: D3215600500200
- Part serial: 165LH
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 66,251 hours, 25,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING LEFT MLG REPLACEMENT, FOUND LEFT HAND MAIN GEAR AFT PINTLE PIN INNER FLANGE FACE PITTED. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
